# SDR DALA2016120209475

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 40,313 hours, 33,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TRAILING EDGE SPAR UPPER SKIN, BETWEEN STA XRS 383 - XRS 240 CORRODED. REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  PERMANENT REPAIR IAW SRM 57-30-01 IAW ERA 551872-14.
